# SDR HALA0600921

- Difficulty date: December 25, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 18,134 hours, 3,537 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENGINE NO EGT RISE WITH NR 1 IGNITION SELECTED NORMAL WITH NR 2 SELECTED.  REPLACED NR 1 ENGINE NR 1 EXCITER IGNITION BOX PER AMM 74-11-01.  OK FOR SERVICE.  ENG RUN ON GRD CK GD.
